MAUDE Adverse Event Report: Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous

Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous
Model Number 500-302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Pericardial Effusion (3271)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) leads due to non-function.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath on the ra lead, progress stalled due to calcium or patient anatomy.Adding a spectranetics visisheath dilator sheath, the laser jumped forward slightly and the ra lead was removed.However, a pericardial effusion was detected and rescue efforts began, including sternotomy.An innominate perforation was discovered and repaired, and the rv lead was removed post-sternotomy.The patient survived the procedure.This report captures the glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.
 
Additional Manufacturer Narrative
D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of glidelight devices.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GlideLight Laser Sheath
Common Device Name
Device, Removal, Pacemaker Electrode, Percutaneous
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50329261
Report Number3007284006-2026-00422
Device Sequence Number12139474
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)280604(10)0303765800
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-302
Device Catalogue Number500-302
Device Lot Number0303765800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Abbott 1642T RA pacing lead; Abbott 1646T RV pacing lead; Philips Laser System; Spectranetics LLD Lead Locking Devices; Spectranetics VisiSheath Dilator Sheath
Outcome Attributed to Adverse Event Life Threatening;
Patient Age56 YR
Patient SexFemale
Patient Weight120 LB
Patient RaceWhite